# SDR DALA2016053104260

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 50,405 hours, 6,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAPACITY TEST, DOOR 1L, FIN 11WL FAILED TEST.  REPLACED BATTERY AT DOOR 1L IAW AMM 3351.
